# SDR UALA2013050303097

- Difficulty date: May 2, 2013
- Submitted: May 15, 2013
- Operation: Air carrier
- Aircraft: N526UA
- Make and model: Boeing 757222
- Aircraft serial: 24994
- Aircraft time: 72,917 hours, 26,758 cycles
- Engine: Pwa PW2037
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 146N1012523
- Condition: Mislocated
- Location: Bs 1420
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SKIN BUCKLED BS 1420, ABOVE S14R.   REMOVED TWO MISLOCATED SHEAR TIES.  NO SKIN BUCKLING NOTED.  HFEC INSPECTED AREA HOLES AND SKIN, IAW NDT PT 6, 51-00-19, NO DEFECTS NOTED.  INSTALLED SHEAR TIES IAW SRM 51-40-02 AND MM 25-21-05.  MAJOR REPAIR.
